# SDR SWAA101566

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 9,802 hours, 5,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F18T5WWRS
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND OVERWING EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
